Related Questions

Does the medication aromasin (exemestane) cause abdominal pain?

Not likely. Abdominal side effects from medication is very common, and usually near the top of these lists. It is not a common one with this medication. Abdominal pain, in general, is caused by distention of intestinal wall or spasm of the wall. The number of causes can fill a book. To complicate it, 'referred pain' means the pain is felt distant from the source. E.G. Chest pain may be felt in the gut. Read more...
No. Not a direct known side effect. Ask your doctor if switching to another medication or further work up is needed. Read more...
No. I am not aware that this treatment for advanced breast cancer causes abdominal pain. I have had several patients on this medication and have not seen this side effect. Read more...

Can the medication aromasin (exemestane) cause abdominal pain?

Aromasin (exemestane) Aromasin (exemestane) can cause abdominal pain and many other symptoms. Without delay please see the doctor who prescribed this medicine and with appropriate treatment your symptoms should begin to clear up. Read more...